# SDR SIMA20210705002

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,539 hours, 32,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHT BULB INOP.-C/A-RAR LH EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10 OPS CHECK GOOD.
